Alert archive / California / Areal Flood Advisories in 2016

Areal Flood Advisory 21, NWS Eureka, CA

October 13, 2016Del Norte County, California

NWS Eureka, CA issued this areal flood advisory at Oct 13, 2016, 11:11 PM PDT for Del Norte County, California. It was in force for 3 hr.

The area

The outline as issued.

The facts

Issued
Oct 13, 2016, 11:11 PM PDT (06:11 UTC)
Expired
Oct 14, 2016, 2:15 AM PDT
In force
3 hr
Issued by
NWS Eureka, CA
Area
Storm-based polygon

County Del Norte County, CA

The radar

The Medford radar (KMAX), 94 km from the middle of the area, began a volume at 06:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 6.2 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2016-10-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2016-10-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
906 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
597 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

890 
WGUS86 KEKA 140611
FLSEKA

FLOOD ADVISORY
NATIONAL WEATHER SERVICE EUREKA CA
1111 PM PDT THU OCT 13 2016

CAC015-140915-
/O.NEW.KEKA.FA.Y.0021.161014T0611Z-161014T0915Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DEL NORTE CA-
1111 PM PDT THU OCT 13 2016

THE NATIONAL WEATHER SERVICE IN EUREKA CALIFORNIA HAS ISSUED A

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
  DEL NORTE COUNTY IN NORTHWESTERN CALIFORNIA...

* UNTIL 215 AM PDT

* AT 1109 PM PDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
  CONTINUED HEAVY RAIN. FIVE INCHES OF RAIN HAVE ALREADY FALLEN
  ACROSS THE NORTHERN HALF OF DEL NORTE COUNTY WITH AN ADDITIONAL
  INCH POSSIBLE OVER THE NEXT FEW HOURS. OVERFLOWING POOR DRAINAGE
  AREAS WILL RESULT IN MINOR FLOODING IN THE ADVISORY AREA.

* SOME LOCATIONS IMPACTED INCLUDE...
  CRESCENT CITY...KLAMATH...GASQUET...SMITH RIVER...
  BERTSCH-OCEANVIEW...FT DICK AND KLAMATH GLEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM PERSISTENT RAINFALL WILL CAUSE PONDING OF WATER IN URBAN
AREAS...HIGHWAYS AND STREETS AS WELL AS OTHER POOR DRAINAGE AREAS
AND LOW LYING SPOTS.

&&

LAT...LON 4200 12352 4199 12354 4190 12356 4191 12359
      4188 12361 4189 12364 4184 12367 4183 12370
      4171 12366 4160 12372 4159 12368 4155 12369
      4153 12365 4151 12365 4150 12409 4172 12416
      4178 12426 4182 12423 4193 12419 4200 12421

$$

RPA

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this areal flood advisory went out at Oct 13, 3:32 PM PDT, 7 hours 39 minutes earlier.

Area forecast discussion, Oct 13, 3:32 PM PDT, 7 hours 39 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
332 PM PDT THU OCT 13 2016

.SYNOPSIS...
The first in a series of strong pacific fronts will arrive impact
the area this evening and overnight. Additional storm systems will
cross the region through the weekend and into Monday. Periods of
heavy rain and high winds are likely through this time.

&&

.DISCUSSION...
The much-talked about period of active weather is in progress across
portions of the forecast area, with Doppler radar showing a steady
band of moderate to locally heavy rainfall stretching from the
northern outer waters through Del Norte County, and to points north
and east. Observations show many locations across Del Norte County
having received 1 to 2 inches of rainfall so far. Winds at higher
elevations across this county and near the King Range in
southwestern Humboldt have been gusting to around 50 mph. These
winds will continue to increase this evening, with gusts near 45 mph
along the Redwood Coast and approaching 60 to perhaps 70 mph for
locations above 2000 feet still expected tonight. The steadier rain
will also drop south through the evening while increasing in
intensity. Overall, the forecast is on track compared to previous
issuance's, with just a slight delay in timing.

For your Friday, the first system will be slowly moving away from
the region while the next storm takes aim on the region. Rainfall
intensity and coverage will decrease during the day, with the winds
relaxing some as well. This will be short-lived though, as an even
stronger storm system will affect northwestern California on
Saturday. Rainfall amounts and wind speeds will be similar to what
we will see this evening, with some increase in either of these
values a distinct possibility given the stronger dynamics associated
with this next storm. Periods of moderate to heavy rainfall will
continue on Sunday, before things start to settle down by Monday
evening. High pressure will build across the region for the
remainder of the week, putting an end to our rainfall chances. /PD

&&

.AVIATION...
An approaching front will bring heavy rain and strong gusty winds
to the coastal terminals tonight. Mostly MVFR conditions are
expected, however heavy rain at times will produce ifr ceilings
and reduced vsbys this evening. Low level wind shear will also be
possible this evening with the passage of the front from 03z to
06z. Conditions will also deteriorate at KUKI tonight as the front
and heavy rain slowly moves southward through the night.

&&

.MARINE...
Winds have been slow to increase today, but expect a quick
ramp up late this afternoon into early this evening as a vigorous
frontal boundary moves through the coastal waters. We are still
expecting winds to howl for a brief time and gusts to 55 kt are
still possible from Cape Mendo northward. Gale force gusts to 45 kt
are much more probable. Winds will start to diminish below GALE
after midnight, though the southern section of Mendocino waters may
continue to see GALE force gusts around 35 kt past midnight. Winds
will ease up across the board on Friday. Another potent fall storm
will begin to take shape by Friday night and new headlines for GALE
and STORM force winds will be necessary. The faster and stronger GFS
is preferred here, though blended some of the NAM12 into the wind
forecast.

Large westerly-northwesterly swell will build tonight. Open ocean
swell will build to 15 to 17 feet at 16 seconds which should result
in breakers around 22 feet by Friday morning. Even though this is
just under our high surf advisory criteria, there still may be
increased wave run up at the beaches due to the summer time sand
profiles. A high surf advisory has been hoisted for this reason.
A coastal flood advisory has also been hoisted. Tidal anomalies have
been just under a foot. With sustained southerly winds offshore and
an incoming westerly swell, the anomalies may increase by 2 to 3
feet by midday Friday. High tide will be about 7.4ft at 11am Friday.

Another burst of westerly winds will generate a new push of water
over the weekend. The swell generated from the weekend storm will be
higher and breakers may reach 23-27 feet. More HIGH SURF is expected.
Coastal flooding will also be possible.

&&

.HYDROLOGY...
Rainfall totals of 2 to 4 inches are expected during the next 24
hours, with the highest totals likely occurring across Humboldt and
Del Norte counties. Given the dry soil conditions, only localized
flooding in poor drainage areas are anticipated. The rivers and
creeks will likely see a sharp rise. However, they will remain below
flood stage. The one thing this will do is "pre-condition" the soils
for the next storm on Saturday. By then, soils will be saturated
with another round of heavy rainfall raising our flood potential to
some extent for our smaller creeks and tributaries. /PD

&&

.EKA Watches/Warnings/Advisories...
CA...High Surf Advisory from 11 PM this evening to noon PDT Friday
     for CAZ101-103-104-109.

     Coastal Flood Advisory from 11 PM this evening to noon PDT
     Friday for CAZ101-103-104-109.

     High Wind Warning until 9 PM PDT this evening for CAZ102-104>106.

     Wind Advisory until 9 PM PDT this evening for CAZ101-103.

NORTHWEST CALIFORNIA COASTAL WATERS...Storm Warning until 9 PM PDT this evening for PZZ470.

     Gale Warning until midnight PDT tonight for PZZ450-455-475.

&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Oct 13, 3:00 PM PDT, 8 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
300 PM PDT THU OCT 13 2016

CAZ101-103-142200-
COASTAL DEL NORTE-NORTHERN HUMBOLDT COAST-
300 PM PDT THU OCT 13 2016

...WIND ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO NOON
PDT FRIDAY...
...HIGH SURF ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO NOON PDT
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A WIND ADVISORY IS CURRENTLY IN EFFECT.
A COASTAL FLOOD ADVISORY IS CURRENTLY IN EFFECT.
A HIGH SURF ADVISORY IS CURRENTLY IN EFFECT.

THE FIRST OF A SERIES OF STORM SYSTEMS WILL MOVE ACROSS THE AREA
TODAY. THIS SYSTEM WILL BRING PERIODS OF HEAVY RAIN AND GUSTY
WINDS...PARTICULARLY THIS AFTERNOON AND EVENING. 2 TO 4 INCHES OF
RAIN ARE EXPECTED ACROSS THE COASTAL PLAIN WITH HIGHER AMOUNTS
ALONG SOUTHWEST FACING TERRAIN. ALTHOUGH SMALL CREEKS AND STREAMS
MAY BECOME FULL...LARGE MAINSTREAM RIVERS ARE EXPECTED TO REMAIN
BELOW MONITOR STAGE. ISOLATED THUNDERSTORMS ARE POSSIBLE ALONG THE
COAST LATE TONIGHT AND EARLY FRIDAY MORNING...PARTICULARLY IN DEL
NORTE COUNTY.

RESIDENTS CAN EXPECT INCREASING SOUTH WINDS OF 20 TO 30 MPH WITH
HIGHER GUSTS TO 45 MPH ALONG COASTAL BLUFFS AND WIND PRONE AREAS
SUCH AS CRESCENT CITY AND TRINIDAD HEAD. A PERIOD OF HIGH SURF IS
ALSO EXPECTED TO BEGIN TODAY WITH BREAKING WAVES 18 TO 22 FEET
ALONG WEST AND NORTHWEST FACING BEACHES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A COASTAL FLOOD ADVISORY IS CURRENTLY IN EFFECT.
A HIGH SURF ADVISORY IS CURRENTLY IN EFFECT.

ANOTHER STORM SYSTEM WILL BRING MORE HEAVY RAIN AND HIGH WIND
GUSTS TO THE AREA ON SATURDAY. ADDITIONAL RAINFALL OF 2 TO 4
INCHES CAN BE EXPECTED WITH LOCALLY HIGHER AMOUNTS IN HIGHER
TERRAIN. PERIODS OF RAIN WILL CONTINUE THROUGH MONDAY NIGHT. HIGH
SURF WILL CONTINUE THROUGH SUNDAY WITH BREAKING WAVES OF 18 TO 22
FEET.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ104-142200-
SOUTHWESTERN HUMBOLDT-
300 PM PDT THU OCT 13 2016

...HIGH WIND WARNING IN EFFECT UNTIL 9 PM PDT THIS EVENING...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO NOON
PDT FRIDAY...
...HIGH SURF ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO NOON PDT
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A HIGH WIND WARNING IS CURRENTLY IN EFFECT.
A HIGH SURF ADVISORY IS CURRENTLY IN EFFECT.
A COASTAL FLOOD ADVISORY IS CURRENTLY IN EFFECT.

THE FIRST OF A SERIES OF STORM SYSTEMS WILL MOVE ACROSS THE AREA
TODAY. THIS SYSTEM WILL BRING PERIODS OF HEAVY RAIN AND GUSTY
WINDS...PARTICULARLY THIS AFTERNOON AND EVENING. 3 TO 5 INCHES OF
RAIN ARE EXPECTED ACROSS SOUTHWEST HUMBOLDT COUNTY WITH AMOUNTS OF
6 TO 8 INCHES POSSIBLE IN HIGHER TERRAIN SUCH AS THE HONEYDEW AREA.
ALTHOUGH SMALL CREEKS AND STREAMS MAY BECOME FULL...LARGE
MAINSTREAM RIVERS ARE EXPECTED TO REMAIN BELOW MONITOR STAGE.

RESIDENTS CAN EXPECT INCREASING SOUTH WINDS OF 20 TO 30 MPH WITH
HIGHER GUSTS TO 60 MPH ALONG COASTAL BLUFFS AND RIDGETOPS. A
PERIOD OF HIGH SURF IS ALSO EXPECTED TO BEGIN TODAY WITH BREAKING
WAVES 18 TO 22 FEET ALONG WEST FACING BEACHES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A HIGH SURF ADVISORY IS CURRENTLY IN EFFECT.
A COASTAL FLOOD ADVISORY IS CURRENTLY IN EFFECT.

ANOTHER STORM SYSTEM WILL BRING MORE HEAVY RAIN AND HIGH WIND
GUSTS TO THE AREA ON SATURDAY. ADDITIONAL RAINFALL OF 3 TO 5
INCHES CAN BE EXPECTED WITH LOCALLY HIGHER AMOUNTS IN HIGHER
TERRAIN. PERIODS OF RAIN WILL CONTINUE THROUGH MONDAY NIGHT. HIGH
SURF WILL CONTINUE THROUGH SUNDAY WITH BREAKING WAVES OF 18 TO 22
FEET.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ102-105-106-142200-
DEL NORTE INTERIOR-NORTHERN HUMBOLDT INTERIOR-
SOUTHERN HUMBOLDT INTERIOR-
300 PM PDT THU OCT 13 2016

...HIGH WIND WARNING IN EFFECT UNTIL 9 PM PDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A HIGH WIND WARNING IS CURRENTLY IN EFFECT.

THE FIRST OF A SERIES OF STORM SYSTEMS WILL MOVE ACROSS THE AREA
TODAY. THIS SYSTEM WILL BRING PERIODS OF HEAVY RAIN AND GUSTY
WINDS...PARTICULARLY THIS AFTERNOON AND EVENING. 3 TO 5 INCHES OF
RAIN ARE EXPECTED WITH AMOUNTS OF 6 TO 8 INCHES POSSIBLE IN THE
HIGHER TERRAIN OF EASTERN DEL NORTE AND NORTHEASTERN HUMBOLDT
COUNTIES. ALTHOUGH SMALL CREEKS AND STREAMS MAY BECOME
FULL...LARGE MAINSTREAM RIVERS ARE EXPECTED TO REMAIN BELOW
MONITOR STAGE.

RESIDENTS CAN EXPECT INCREASING SOUTH WINDS OF 20 TO 30 MPH WITH
HIGHER GUSTS TO 60 MPH ALONG RIDGETOPS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ANOTHER STORM SYSTEM WILL BRING MORE HEAVY RAIN AND HIGH WIND
GUSTS TO THE AREA ON SATURDAY. ADDITIONAL RAINFALL OF 2 TO 4
INCHES CAN BE EXPECTED WITH AMOUNTS OF 4 TO 6 INCHES IN THE HIGHER
TERRAIN OF EASTERN DEL NORTE AND NORTHEASTERN HUMBOLDT
COUNTIES. PERIODS OF RAIN WILL CONTINUE THROUGH MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ109-142200-
MENDOCINO COAST-
300 PM PDT THU OCT 13 2016

...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO NOON
PDT FRIDAY...
...HIGH SURF ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO NOON PDT
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A HIGH SURF ADVISORY IS CURRENTLY IN EFFECT.
A COASTAL FLOOD ADVISORY IS CURRENTLY IN EFFECT.

THE FIRST OF A SERIES OF STORM SYSTEMS WILL MOVE ACROSS THE AREA
TODAY. THIS SYSTEM WILL BRING PERIODS OF HEAVY RAIN AND GUSTY
WINDS...PARTICULARLY THIS AFTERNOON AND EVENING. 2 TO 3 INCHES OF
RAIN ARE EXPECTED ACROSS COASTAL MENDOCINO COUNTY WITH LOCALLY
HIGHER POSSIBLE IN HIGHER TERRAIN. ALTHOUGH SMALL CREEKS AND
STREAMS MAY BECOME FULL...LARGE MAINSTREAM RIVERS ARE EXPECTED TO
REMAIN BELOW MONITOR STAGE.

RESIDENTS CAN EXPECT INCREASING SOUTH WINDS OF 15 TO 25 MPH WITH
HIGHER GUSTS TO 40 MPH ALONG COASTAL BLUFFS AND RIDGETOPS IN THE
NORTHERN PART OF THE COUNTY. A PERIOD OF HIGH SURF IS ALSO
EXPECTED TO BEGIN TODAY WITH BREAKING WAVES 18 TO 22 FEET ALONG
WEST FACING BEACHES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A HIGH SURF ADVISORY IS CURRENTLY IN EFFECT.
A COASTAL FLOOD ADVISORY IS CURRENTLY IN EFFECT.

ANOTHER STORM SYSTEM WILL BRING MORE HEAVY RAIN AND HIGH WIND
GUSTS TO THE AREA ON SATURDAY. ADDITIONAL RAINFALL OF 1 TO 2
INCHES CAN BE EXPECTED WITH LOCALLY HIGHER AMOUNTS IN HIGHER
TERRAIN. PERIODS OF RAIN WILL CONTINUE THROUGH MONDAY NIGHT. HIGH
SURF WILL CONTINUE THROUGH SUNDAY WITH BREAKING WAVES OF 18 TO 22
FEET.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ107-108-110>113-142200-
NORTHERN TRINITY-SOUTHERN TRINITY-NORTHWESTERN MENDOCINO INTERIOR-
NORTHEASTERN MENDOCINO INTERIOR-SOUTHWESTERN MENDOCINO INTERIOR-
SOUTHEASTERN MENDOCINO INTERIOR-
300 PM PDT THU OCT 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE FIRST OF A SERIES OF STORM SYSTEMS WILL MOVE ACROSS THE AREA
TODAY. THIS SYSTEM WILL BRING PERIODS OF HEAVY RAIN AND GUSTY
WINDS...PARTICULARLY THIS AFTERNOON AND EVENING. 2 TO 4 INCHES OF
RAIN ARE EXPECTED ACROSS MUCH OF THE AREA WITH LOCALLY HIGHER
AMOUNTS POSSIBLE IN HIGHER TERRAIN. ALTHOUGH SMALL CREEKS AND
STREAMS MAY BECOME FULL...LARGE MAINSTREAM RIVERS ARE EXPECTED TO
REMAIN BELOW MONITOR STAGE.

RESIDENTS CAN EXPECT INCREASING SOUTH WINDS OF 20 TO 30 MPH WITH
HIGHER GUSTS TO 50 MPH ALONG RIDGETOPS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ANOTHER STORM SYSTEM WILL BRING MORE HEAVY RAIN AND HIGH WIND
GUSTS TO THE AREA ON SATURDAY. ADDITIONAL RAINFALL OF 2 TO 4
INCHES CAN BE EXPECTED WITH LOCALLY HIGHER AMOUNTS IN HIGHER
TERRAIN. PERIODS OF RAIN WILL CONTINUE THROUGH MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Oct 13, 5:19 PM PDT, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
519 PM PDT THU OCT 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     NON-TSTM WND DMG 2 E CRESCENT CITY       41.76N 124.16W
10/13/2016                   DEL NORTE          CA   LAW ENFORCEMENT

            TREE BLOCKING THE ENTIRE ROAD NEAR THE
            INTERSECTION OF DODANE AVE. AND HUMBOLDT RD.

&&

RPA
Local storm report, Oct 13, 10:18 PM PDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1018 PM PDT THU OCT 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 PM     NON-TSTM WND DMG 8 SE CRESCENT CITY      41.66N 124.12W
10/13/2016                   DEL NORTE          CA   LAW ENFORCEMENT

            SMALL TREE DOWN BLOCKING THE ENTIRE ROADWAY
            OF HIGHWAY 101 IN DEL NORTE COAST REDWOODS
            STATE PARK.

&&

RPA
Local storm report, Oct 13, 10:21 PM PDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1021 PM PDT THU OCT 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 PM     NON-TSTM WND DMG 1 NNW LOLETA            40.65N 124.23W
10/13/2016                   HUMBOLDT           CA   LAW ENFORCEMENT

            TREE DOWN IN LANE ON EEL RIVER DRIVE.

&&

RPA

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 5:14 PM PDTAreal Flood AdvisoryEKADel Norte4 hr
Oct 13, 9:03 PM PDTHazardous Seas WarningEKA6 hr
Oct 13, 9:21 PM PDTAreal Flood AdvisoryEKADel Norte114 min
Oct 13, 11:56 PM PDTHigh Wind WatchEKADel Norte, Humboldt, Trinity16 hr
Oct 14, 12:08 AM PDTGale WatchEKA14 hr
Oct 14, 12:08 AM PDTSmall Craft AdvisoryEKA27 hr
Oct 14, 12:08 AM PDTStorm WatchEKA14 hr
Oct 14, 1:24 PM PDTSpecial Weather StatementEKADel Norte36 min
Oct 14, 2:30 PM PDTGale WarningEKA27 hr
Oct 14, 2:30 PM PDTStorm WarningEKA25 hr
Oct 14, 3:31 PM PDTHigh Wind WarningEKADel Norte, Humboldt24 hr
Oct 14, 3:31 PM PDTWind AdvisoryEKAHumboldt, Mendocino, Trinity28 hr

Nearby

Areal Flood Advisories in California, 2016Every areal flood advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.